| Model Number |
H74939185150410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 100% stenosed target lesion was located in the moderately tortuous and severely calcified left superficial femoral artery.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilation.However, during first inflation at 8 atmospheres for 10 seconds, the balloon ruptured.The device was removed and completed the procedure with another of same device.There were no patient complications reported.Patient was in good condition.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description